# SDR AWXA200200567

- Difficulty date: May 23, 2002
- Submitted: June 28, 2002
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 63,650 hours, 24,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N8322
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-08 CHECK CORROSION WAS FOUND ON UPPER SURFACE OF OUTBOARD LONGITUDINAL FLOOR SUPPORT AT LBL 64, WL 208, FROM BS 377 TO 395. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS OUT OF LIMITS, REMOVED DAMAGED PORTION OF WEB, FABRICATED NEW WEB, AND INSTALLED REPAIR IAW B757-200 SRM 51-30-01, PG. 20, FIG. 7.
